Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Alternating chest congestion and chest burning sensation. Taken tetracyclin, penicillin, cortisone. Suggest remedy

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
Alternating chest congestion and chest burning sensation (2 months). Antibiotics not helping. Initially a tetracyclin, currently- penicillin. Also cortisone. All ineffective.
Posted Sun, 28 Apr 2013 in Lung and Chest disorders
Answered by Dr. Mahesh Koregol 26 minutes later

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) Your symptoms appear to be due to gastritis ( acidity) which is a common and minor entity.

2) You need to stop antibiotics as antibiotics and steroids increase the pain and wont cure it.

3) You take prescription for antacid medicines ( like pantoprazole) from your docotr. Take one tablets on empty stomach in morning 30 minutes before breakfast and another tablet at night 30 minutes before dinner.

4) Take the medicines for 15 days which will cure the gastritis and make you feel better.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor